# SDR QXEA2010011200033

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,312 hours, 22,144 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Casting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK -  FWD RUDDER BOTTOM PCU ATTACH POINT CASTING UPPER SURFACE HAS WEAR APPROX .007 DEEP FROM THE PCU FORK AND A GOUGE ON THE CORNER OF THE UPPER OUTTER RADIUS.  CLEANED UP FWD RUDDER BOTTOM PCU ATTACH POINT CASTING DAMAGED AREAS.  REF SRM 51-14-00-02-03 PARA 1-4 AND PARA 5B(2)(A) THRU (E).  NO REPAIRS ALLOWED IAW SRM 55-41-20-00-01 ITEM 7.  HFEC INSPECTED DAMAGED AREAS FOR CRACKS IAW NDTM PART 6, 51-00-01, NO CRACKS NOTED.  UT THICKNESS CHECKED DAMAGED AREA IAW NDTM PART 1, 51-00-04.  MAPPED DAMAGE FOR ENGINEERING.  INSPECTED AREA OF BLEND AND FOUND BLENDED AREA TO BE WITHIN LIMITS IAW RD 8/4-55-506.  ALODINED AND PRIMED BARE AREA TO COMPLETE REPAIR IAW RD 8/4-55-506.
